# SDR HNAA2012121701132

- Difficulty date: December 24, 2012
- Submitted: December 27, 2012
- Operation: Air carrier
- Aircraft: N975HA
- Make and model: Dhav DHC8102
- Aircraft serial: 176
- Aircraft time: 58,819 hours, 65,323 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: B-Nut
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

NOTICED NR 1 HYD FLUID QTY DECREASING IN FLIGHT.  NR 1 HYD QTY AT 1.25 AFTER LANDING.  FOUND B-NUTS ON NR 1 RESERVOIR LOOSE.  VERIFIED ALL CONNECTIONS SECURE, IN NR 1 NAC. CLEANED TIRE, AND NAC OF RESIDUAL HYD FLUID. CKED EPA DRAINS FOR FLUID. NONE FOUND. CYCLED THROUGH ALL FLIGHT CONTROL FLAPS AND PERFORMED NUMEROUS GEAR SWINGS.  ALL CKD GOOD.  NO LEAKS NOTED.
